Ask an expert
Question

12h ago

contraceptives?
i have been on contraceptive pills from 2004 and after the third or fourth day on inactive pills i ussually get my periods, but this month nothing yet...today is my fourth day on inactive and there is nothing yet....i have been having a bit of period pains but not as bad as they usually are...what would make this?
Answer 371 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Give it a day or two longer. There can be some variation.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18700 votes
Vote